# SDR ASAA0954754

- Difficulty date: March 14, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 9,216 hours, 2,901 cycles
- Engine: Ge CFM567B24
- Engine time: 9,216 hours, 2,901 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE ON NR 1 ENG FOUND FAN BLADE SHIMS MISSING MOLYDAG COATING GREATER THAN 25 PERCENT REF MM 72-21-02-200-801-F00 PARA I (1)(A).  24 EA SHIMS P/N 340-252-307-0 ORDERED ON FR 16675.  A CONTINUE IN SERVICE LIMIT OF 250 CYCLES IS PERMITTED.  SHIMS REQUIRE REPLACEMENT WITHIN THIS PERIOD REF 72-21-02-200-801-F00.  SEAMC ADVISED AT 1800Z.  STILL ON DEFERRAL.
